MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes High Test Results (2457); Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Fatigue (1849); Polydipsia (2604)
Date of Event 07/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: mlc-18 user has high glucose value.(b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer initially reported complaint for e-0: invalid hematocrit.The e-0 error occurred as soon as the blood sample was absorbed.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of hi and 568 mg/dl using truemetrix meter.The customer is concerned with tests results from results obtained of hi and 568 mg/dl.The customer's expected blood glucose test result range was not provided.At the time of the call, the customer reported feeling tired, fatigued and having increased thirst.The customer declined any medical attention at the time of the call.The product is stored according to specification.The test strip lot manufacturer's expiration date is 08/31/2018 and open vial date is 07/26/2017.The meter memory was reviewed for previous test result history: 568mg/dl, (b)(6) 2017, 12:34:00 pm, fasting: no; hi, (b)(6) 2099, 12:30:00 pm, fasting:no; memory concerns:568 mg/dl, not fasting, hi.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6805603
Report Number1000113657-2017-01585
Device Sequence Number1540692
Product Code NBW
UDI-Device Identifier00096295126655
UDI-Public(01)00096295126655
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2381
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1